Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Problem 86-7, Two Algebraic Problems

John H. Halton
SIAM Review
Vol. 28, No. 2 (Jul., 1986), pp. 231-232
Stable URL: http://www.jstor.org/stable/2030471
Page Count: 2

You can always find the topics here!

Topics: Mathematical problems, Sons
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232